# SDR RAIA00501011

- Difficulty date: January 5, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 14,900 hours, 14,407 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2U2228
- Condition: Failed
- Location: Bleed Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5771- STL- BLEED NR 2 LEAK DURING CLIMB-OUT.  MAINTENANCE, REMOVED AND REPLACED SEALS IN BLEED LINE UNDER SEAT 18A.
